MathSciNet Relay Station
MathSciNet bibliographic data
MR1763823 76M12 (65N30)
Hermeline, F. A finite volume method for the approximation of diffusion operators on distorted meshes. J. Comput. Phys. 160 (2000), no. 2, 481–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement